1. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  2. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2021 »
    Dismiss Notice
  3. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
  4. Guest, stay home, stay safe, save the NHS. Stay up to date with information about keeping yourself and people around you safe here and GOV.UK: Coronavirus (COVID-19). Think you have symptoms? NHS 111 service is available here.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »

down and beaten

Discussion in 'Type 2 with Insulin' started by phil169, Apr 8, 2014.

  1. nigelho

    nigelho Type 1 · Well-Known Member

    Messages:
    228
    Likes Received:
    109
    Trophy Points:
    83
    Hi Phip169, Hope that things are beginning to improve with those high BSs. I'm type 1 using novorapid, insulatard and 5x500mg metformin SR tablets. It's worrying when your DSN is puzzled to get your under control. My suggestion is the programmes called DESMOND and EXPERT for type 2 diabetics. I've had type 1 for 5 years and the last 4 years were hell...wrong info and incorrect insulins. Lantus almost did me in..caused me huge problems...However, new team and DAFNE has sorted me out. Don't give up, if you are type 2, ask to go on DESMOND course but if you are type 1 then there is DAFNE course...I cannot really comment on type 2 treatment but I know that sometimes with long lasting insulins , when you're waking up high having too much lantus can cause a REVERSE effect and cause you to go even higher....you go into hypo during the night and your liver kicks in producing glucose. GOOD LUCK PHIP.
     
  2. mine

    mine Type 2 · Well-Known Member

    Messages:
    147
    Likes Received:
    90
    Trophy Points:
    68
    i am glad that i do not have a glucose meter when i starts my low carbing with metformin..
     
  3. jack412

    jack412 Type 2 · Expert

    Messages:
    5,619
    Likes Received:
    6,787
    Trophy Points:
    178
    chalk and cheese situation, he's insulin dependent and in a bad emotional place at the moment. when his BG went haywire, he just couldn't face his diabetes for now. he may have felt like a failure [which he wasn't] because it sounds like he was trying hard.
    get yourself a meter so you can check your diet.
     
    • Like Like x 2
  4. phil169

    phil169 Type 2 · Well-Known Member

    Messages:
    203
    Likes Received:
    172
    Trophy Points:
    83
    hi every one
    well iam still living just not been on for a bit. iam still doing good. still no insulin bg 18 to 26 but still feeling fine except I do get a bit moor sleepy in an afternoon and I have noticed some night cramps are getting moor often a lot of fun feelings in my feet at night time but is it to do with my bg or not??. now lost a total of 3 stone that's good. back to hospital next week. all hell will be to pay.
     
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook